# SDR 07FDEA02505

- Difficulty date: July 17, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 54,481 hours, 13,078 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP VANE UPPER SURFACE FOUND DELAMINATED.    [07-30-07]   COMPLIED WITH FEDEX E.A. 1-5750-112356.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
